Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Derivatives of entire functions and a question of Pólya


Authors: Simon Hellerstein and Jack Williamson
Journal: Bull. Amer. Math. Soc. 81 (1975), 453-455
MSC (1970): Primary 30A66, 30A08, 30A70
DOI: https://doi.org/10.1090/S0002-9904-1975-13782-7
MathSciNet review: 0361072
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    1. M. Ålander, Sur le déplacement des zéros des fonctions entières par leur dérivation, Thèse, Uppsala, 1914. 2. M. Ålander, Sur les zéros extraordinaires des dérivées des fonctions entières réelles, Ark. Mat. Astronom. Fys. 11 (1916), no. 15. 3. M. Ålander, Sur les zéros complexes des dérivées des fonctiones entières réelles, Ark. Mat. Astronom. Fys. 16 (1922), no. 10. 4. E. Laguerre, Sur les fonctiones du genre zéro et du genre un, C. R. Acad. Sci. Paris 98 (1882); Oeuvres 1 (1898), 174-177.
  • B. Ja. Levin and I. V. Ostrovskiĭ, The dependence of the growth of an entire function on the distribution of zeros of its derivatives, Sibirsk. Mat. Ž. 1 (1960), 427–455 (Russian). MR 0130979
  • 6. G. Pólya, Über Annäherung durch Polynome mit lauter reelen Wurzlen, Rend. Circ. Mat. Palermo 36 (1913), 279-295. 7. G. Pólya, Sur une question concernant les fonctiones entières, C. R. Acad. Sci. Paris 158 (1914), 330-333. 8. G. Pólya, Bemerkung zur Theorie der ganzen Funktionen, Jber. Deutsch. Math.-Verein. 24 (1915), 392-400.
  • G. Polya, On the zeros of the derivatives of a function and its analytic character, Bull. Amer. Math. Soc. 49 (1943), 178–191. MR 7781, DOI https://doi.org/10.1090/S0002-9904-1943-07853-6

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A66, 30A08, 30A70

Retrieve articles in all journals with MSC (1970): 30A66, 30A08, 30A70


Additional Information